# SDR JGVR20201120003

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 17 AREAS OF VERIFIED CORROSION ALONG FUSELAGE AFT CHIN FAIRING.  FOUND ADDITIONAL 120 AREAS OF CORROSION UNDER AFT CHIN FAIRING.  REPAIRED BLENDED AREAS OF LEVEL 2 CORROSION ON LOWER FUSELAGE SKIN UNDER AFT CHIN FAIRING BY INSTALLING REPAIR DOUBLERS.  ALL WORK PERFORMED IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER NR ERO-967211 REV IR TITLED "AFT FUSELAGE CORROSION" DATED NOVEMBER 12, 2020 AND SUPPORTED BY FAA FORM 8110-3 DATED 11/12/2020.
